# SDR QMLA2025052820060

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7174
- Aircraft time: 4,717 hours, 15,887 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,652 hours, 15,699 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Condition: Faulted
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE ENGINE CHIP CAUTIONS OVER A HANDFUL OF FLIGHTS SINCE MID-APRIL.  MOST RECENT EVENT  (THIS INCIDENT)  OCCURRED LESS THAN ONE DAY AND 0+45 FLIGHT HOURS AFTER PREVIOUS INCIDENT. MULTIPLE CHIPS (IN EXCESS OF 20) FOUND ON CHIP DETECTOR (M01) AND SEVERAL CHIPS/SLIVERS (IN EXCESS OF 5) FOUND ON, AT LEAST, ONE MAG PLUG (M05). AIRCRAFT GROUNDED AND OIL SAMPLES/CHIP CARDS PULLED AND SENT FOR ANALYSIS.  REPLACED ENGINE AND HMU
